Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 2, NWS Atlanta, GA

February 16, 202510 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Feb 16, 2025, 2:59 AM EST for 10 counties in Georgia. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 16, 2025, 2:59 AM EST (07:59 UTC)
Expired
Feb 16, 2025, 3:45 AM EST
In force
46 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Bartow County, GA, Catoosa County, GA, Chattooga County, GA, Floyd County, GA, Gilmer County, GA, Gordon County, GA, Murray County, GA, Polk County, GA, Walker County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 113 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 16, 3:00 AM ESTTSTM WND DMG3 Nne Trion, GAA tree and power lines were downed across the roadway in the 30 block of South Airport Road.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 16, 2:02 AM ESTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2025-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2025-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 347 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
445 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
347 m²/s²
0-3 km storm-relative helicity
305 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

329 
WUUS52 KFFC 160759
SVRFFC
GAC015-047-055-115-123-129-213-233-295-313-160845-
/O.NEW.KFFC.SV.W.0002.250216T0759Z-250216T0845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
259 AM EST Sun Feb 16 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Catoosa County in northwestern Georgia...
  West central Gilmer County in north central Georgia...
  Murray County in northwestern Georgia...
  Floyd County in northwestern Georgia...
  Whitfield County in northwestern Georgia...
  Walker County in northwestern Georgia...
  Gordon County in northwestern Georgia...
  Polk County in northwestern Georgia...
  Chattooga County in northwestern Georgia...
  Bartow County in northwestern Georgia...

* Until 345 AM EST.

* At 259 AM EST, severe thunderstorms were located along a line
  extending from Center Post to Waterhouse to near Sulphur Springs,
  moving northeast at 75 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Rome, Dalton, Cartersville, Calhoun, Cedartown, Lafayette,
  Summerville, Chatsworth, Ringgold, Fort Oglethorpe, Adairsville,
  Rockmart, Euharlee, Chickamauga, Trion, Varnell, Aragon, Cave
  Spring, Eton, and Tunnel Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

A Tornado Watch remains in effect until 900 AM EST for north central
and northwestern Georgia.

&&

LAT...LON 3461 8463 3424 8477 3402 8496 3393 8539
      3445 8550 3497 8537 3498 8462
TIME...MOT...LOC 0759Z 241DEG 65KT 3462 8534 3421 8549 3388 8582 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
596 
WWUS52 KFFC 160812
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
312 AM EST Sun Feb 16 2025

GAC015-047-055-115-123-129-213-233-295-313-160845-
/O.CON.KFFC.SV.W.0002.000000T0000Z-250216T0845Z/
Catoosa GA-Gilmer GA-Murray GA-Floyd GA-Whitfield GA-Walker GA-
Gordon GA-Polk GA-Chattooga GA-Bartow GA-
312 AM EST Sun Feb 16 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM EST
FOR CATOOSA...WEST CENTRAL GILMER...MURRAY...FLOYD...WHITFIELD...
EASTERN WALKER...GORDON...POLK...CENTRAL CHATTOOGA AND BARTOW
COUNTIES...

At 312 AM EST, severe thunderstorms were located along a line
extending from near Villanow to near Coosa to near Spring Garden,
moving northeast at 75 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Rome, Dalton, Cartersville, Calhoun, Cedartown, Lafayette,
Summerville, Chatsworth, Ringgold, Fort Oglethorpe, Adairsville,
Rockmart, Euharlee, Trion, Varnell, Aragon, Cave Spring, Eton, Tunnel
Hill, and White.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 AM EST for north central
and northwestern Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 3461 8463 3424 8477 3402 8496 3393 8539
      3424 8545 3454 8535 3497 8525 3498 8462
TIME...MOT...LOC 0812Z 243DEG 65KT 3472 8513 3431 8528 3398 8561 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
396 
WWUS52 KFFC 160824
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
324 AM EST Sun Feb 16 2025

GAC015-047-055-115-123-129-213-233-295-313-160845-
/O.CON.KFFC.SV.W.0002.000000T0000Z-250216T0845Z/
Catoosa GA-Gilmer GA-Murray GA-Floyd GA-Whitfield GA-Walker GA-
Gordon GA-Polk GA-Chattooga GA-Bartow GA-
324 AM EST Sun Feb 16 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM EST
FOR EASTERN CATOOSA...WEST CENTRAL GILMER...MURRAY...FLOYD...
WHITFIELD...SOUTHEASTERN WALKER...GORDON...POLK...NORTHEASTERN
CHATTOOGA AND BARTOW COUNTIES...

At 324 AM EST, severe thunderstorms were located along a line
extending from Tilton to near Rome to near Esom Hill, moving east at
60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Rome, Dalton, Cartersville, Calhoun, Cedartown, Chatsworth, Ringgold,
Adairsville, Rockmart, Euharlee, Varnell, Aragon, Cave Spring, Eton,
Tunnel Hill, White, Cohutta, Kingston, Resaca, and Plainville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 AM EST for north central
and northwestern Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3461 8463 3424 8477 3402 8496 3393 8539
      3411 8542 3434 8520 3497 8512 3498 8462
TIME...MOT...LOC 0824Z 268DEG 50KT 3466 8494 3425 8509 3392 8542 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 16, 12:54 AM EST, 2 hours 5 minutes earlier.

Area forecast discussion, Feb 16, 12:54 AM EST, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1254 AM EST Sun Feb 16 2025

...New 06Z Aviation Discussion...

.SHORT TERM...
(This afternoon through Sunday night)
Issued at 249 PM EST Sat Feb 15 2025

Key Messages:

 - A warm front will lift N across the area overnight, which is
   expected to obliterate the CAD wedge.

 - A strong cold front will bring heavy rain and thunderstorms
   tonight into Sunday morning, which could produce additional
   localized flooding and a conditional threat for isolated severe
   weather.

A strong CAD wedge over N and N Central GA is producing widespread
low clouds, fog, and drizzle. A warm front will lift N tonight and
Sat as a storm system develops over the Central Plains and moves E. A
lingering CAD wedge over N and N Central GA will eventually be
eroded by the warmer air and increasing southerly flow.

A potent cold front will be sweeping across the area late tonight
into Sun morning. Increasing wind flow near and above the surface
will bring increasing low-level shear. As a result, a squall line
is expected to develop upstream of the area. The forecast
challenge is what happens to this line of thunderstorms as it
approaches an area that has less and less instability available
due to the existing or recently departed wedge and no available
diurnal heating due to the time of day. The best instability is
forecast to exist over the extreme W portion of the state. This
instability may be surface-based toward the Columbus area, while
locations to the NE will have an increased likelihood of elevated
instability. As a result, we're expecting to N portion of the
squall line to weaken as it spreads into the area late tonight,
while isolated severe storms remain possible farther to the S. The
main threat of these thunderstorms will be damaging winds, but
there will be the threat of an isolated tornado, particularly in
locations with surface-based instability. This threat may be most
pronounced near the warm front/S wedge boundary.

Rainfall rates associated with the cold front will be quite high.
However, the front will be moving at a good clip across the area,
which should keep storm totals in check. In fact, QPF amounts have
continued to slowly trend downward. Still, antecedent conditions
are quite wet due to the recent rains and ongoing river flooding.
In addition, some heavy showers and thunderstorms may train as
they move NE along the line's orientation. So, although widespread
areal flooding is not anticipated, more localized, shorter
duration flooding is certainly possible. Additionally, this will
at least delay the recession of river flood waters. Storm total
amounts are forecast to range from around 1.25" in the NE
mountains to around 2/3" in the Atlanta metro area to about 1/2"
in SE zones. Again, locally higher amounts are very possible.

Low temperatures tonight will range from the lower 40s in the N
to the upper 50s in the extreme SE. The lowest temperatures in
most locations will occur early in the night, with temperatures
rising through the night. Daytime highs on Sun will range from the
upper 50s well behind the surface front to the lower 70s in the
extreme SE. Much colder air will filter in behind the cold front
for Sun night, with lows ranging from near 20 in the NE mountains
to the mid 30s in the extreme SE. /SEC

&&

.LONG TERM...
(Monday morning through next Friday)
Issued at 249 PM EST Sat Feb 15 2025

Key Messages:

- The small probability of impactful winter weather on Wednesday in
the north Georgia mountains continues to decrease.

- Significant cold air likely Thursday and Friday, with lows in the
low 20s to mid teens.

Monday and Tuesday:

No precipitation expected through late Tuesday night. Highs climbing
from the 40s on Monday to the 50s and 60s on Tuesday. Overall dry
and clear conditions.

Tuesday night through Friday Morning:

Models have begun to converge on an out of phase solution between
the incoming shortwave and the larger scale wave break feature to
the north. What this means for us is less amplitude to the incoming
wave and warmer conditions for precipitation. The small probability
of impactful winter weather on Wednesday in north Georgia has
continued to decrease, probs of >0.5" in 24 hrs <25%. Current likely
outcome is a brief wintry mix across far north Georgia and
widespread rain from the Atlanta Metro south. A few rumbles of
thunder south of I20 cannot be ruled out at this time. Temperatures
cool off wednesday night with the cold front passage. Lows on
Thursday will be in the 20s and 30s. Dry, post frontal air, moves in
on Friday with a whopping 1040 high over Missouri. Lows on Friday
morning could reach the teens and low 20s, though things should warm
up back to around 40 with clear conditions.

No further systems anticipated through the end of the long term
outlook at this time.

SM

&&

.AVIATION...
(06Z TAFS)
Issued at 1246 AM EST Sun Feb 16 2025

The primary aviation concerns through 14Z Sunday will be fog and
thunderstorms. A line of storms will race through north and
central Georgia between 08Z and 14Z today. Wind gusts between 35
and 55 kt, and hazardous wind shear may accompany this line of
storms. Impacts are expected for all the TAF sites. Fog will
continue to affect portions of north Georgia until the line of
storms passes. Southerly wind gusts between 20 and 30 kt are
possible before the thunderstorms, then westerly gusts in the same
range are anticipated through 00Z Monday.

//ATL Confidence...06Z Update...
High confidence in the timing and occurrence of thunderstorms
High confidence in gusty winds through 00Z Monday.
Moderate confidence in the continuation of fog through 08Z.

Albright

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          28  53  29  58 /   0   0   0   0
Atlanta         28  50  31  57 /   0   0   0   0
Blairsville     20  47  25  54 /   0   0   0   0
Cartersville    26  47  26  57 /   0   0   0   0
Columbus        31  55  32  60 /   0   0   0   0
Gainesville     28  52  31  56 /   0   0   0   0
Macon           30  55  31  60 /   0   0   0   0
Rome            26  47  27  56 /   0   0   0   0
Peachtree City  27  50  28  57 /   0   0   0   0
Vidalia         34  56  35  64 /   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until noon EST today for GAZ001>009-011>016-
019>025-027-030>039-041>062-066>076-078>086-089>098-102>113.

Dense Fog Advisory until 5 AM EST early this morning for
GAZ013>016-020>025-027-031>039-043>051-055-057-062.

&&

SHORT TERM...SEC
LONG TERM....SM
AVIATION...Albright
Hazardous weather outlook, Feb 15, 7:58 PM EST, 7 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
758 PM EST Sat Feb 15 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-170100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
758 PM EST Sat Feb 15 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

Another storm system will bring a line of thunderstorms and
additional heavy rainfall to the area late tonight into Sunday. There
is a chance that a few thunderstorms with this system could become
strong to severe, capable of producing localized damaging wind gusts.
A brief tornado also cannot be ruled out.

Wind gusts over 35 mph are possible across the area late tonight and
Sunday morning. A Wind Advisory is in effect.

River flooding will also linger through the weekend into early next
week in portions of north Georgia

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Scattered thunderstorms will continue to move across central and
east Georgia on Sunday morning. Isolated strong to severe storms
could produce localized damaging wind gusts.

There is a chance for light snow across portions of far north
Georgia Wednesday night into early Thursday morning.

.SPOTTER INFORMATION STATEMENT...

Storm spotters are requested to self-activate tonight and Sunday
morning if warnings are issued.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 11:29 PM ESTDense Fog AdvisoryFFCBanks, Barrow, Bartow, Cherokee, Clarke, Clayton and 25 more6 hr
Feb 15, 11:33 PM ESTRiver Flood WarningFFCChattahoochee, Muscogee41 hr
Feb 16, 2:12 AM ESTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Floyd, Gordon, Walker and 1 more48 min
Feb 16, 2:45 AM ESTTornado WarningFFCDade, Walker30 min
Feb 16, 3:21 AM ESTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson, Heard, Paulding, Polk39 min
Feb 16, 3:37 AM ESTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Fannin, Floyd, Gilmer and 6 more53 min
Feb 16, 3:46 AM ESTSevere Thunderstorm WarningFFCCoweta, Harris, Heard, Meriwether, Troup44 min
Feb 16, 3:56 AM ESTSevere Thunderstorm WarningFFCCarroll, Cobb, Coweta, Douglas, Fulton, Heard and 1 more49 min
Feb 16, 4:02 AM ESTTornado WarningFFCCoweta, Heard, Meriwether, Pike, Troup43 min
Feb 16, 4:11 AM ESTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Fulton, Lumpkin, Pickens34 min
Feb 16, 4:11 AM ESTSevere Thunderstorm WarningFFCChattahoochee, Harris, Muscogee, Stewart, Talbot49 min
Feb 16, 4:25 AM ESTSevere Thunderstorm WarningFFCBarrow, Clayton, Cobb, Coweta, DeKalb, Fayette and 6 more50 min
Feb 16, 4:25 AM ESTTornado WarningFFCCoweta, Fayette, Meriwether, Spalding, Troup35 min
Feb 16, 4:32 AM ESTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Harris, Henry, Lamar and 6 more43 min
Feb 16, 4:40 AM ESTTornado WarningFFCChattahoochee, Harris, Muscogee, Talbot35 min
Feb 16, 4:48 AM ESTSevere Thunderstorm WarningFFCBarrow, Butts, Clarke, Clayton, DeKalb, Gwinnett and 9 more42 min
Feb 16, 4:50 AM ESTSpecial Weather StatementFFCBanks, Jackson, Madison25 min
Feb 16, 4:52 AM ESTTornado WarningFFCClayton, DeKalb, Henry, Jasper, Morgan, Newton and 2 more23 min
Feb 16, 5:02 AM ESTSevere Thunderstorm Warning Considerable damage threatFFCChattahoochee, Crawford, Harris, Macon, Marion, Muscogee and 8 more58 min
Feb 16, 5:05 AM ESTSevere Thunderstorm Warning Considerable damage threatFFCBaldwin, Bibb, Butts, Crawford, Henry, Jasper and 8 more55 min
Feb 16, 5:07 AM ESTSevere Thunderstorm WarningFFCStewart, Webster53 min
Feb 16, 5:07 AM ESTTornado WarningFFCButts, Henry, Jasper, Morgan, Newton38 min
Feb 16, 5:11 AM ESTTornado WarningFFCButts, Jasper, Jones, Lamar, Monroe, Putnam49 min
Feb 16, 5:16 AM ESTSevere Thunderstorm WarningFFCBanks, Clarke, Greene, Hancock, Jackson, Jasper and 9 more44 min
Feb 16, 5:27 AM ESTTornado Warning Tornado observedFFCGreene, Jasper, Morgan, Putnam33 min
Feb 16, 5:39 AM ESTTornado WarningFFCBaldwin, Bibb, Jones, Monroe, Twiggs, Wilkinson39 min
Feb 16, 5:53 AM ESTSevere Thunderstorm WarningFFCGreene, Hancock, Oglethorpe, Putnam, Taliaferro, Warren and 1 more52 min
Feb 16, 5:55 AM ESTSevere Thunderstorm WarningFFCBleckley, Crawford, Crisp, Dodge, Dooly, Houston and 9 more65 min
Feb 16, 5:59 AM ESTSevere Thunderstorm WarningFFCBaldwin, Bibb, Bleckley, Glascock, Hancock, Houston and 10 more61 min
Feb 16, 6:34 AM ESTRiver Flood WarningFFCFloyd10 hr
Feb 16, 6:47 AM ESTTornado WarningFFCDodge, Laurens, Montgomery, Treutlen, Wheeler43 min
Feb 16, 6:54 AM ESTSevere Thunderstorm WarningFFCEmanuel, Glascock, Jefferson, Johnson, Laurens, Montgomery and 4 more66 min
Feb 16, 6:57 AM ESTSevere Thunderstorm WarningFFCCrisp, Dodge, Laurens, Montgomery, Telfair, Toombs and 3 more63 min
Feb 16, 7:48 AM ESTRiver Flood WarningFFCGordon12 hr
Feb 16, 7:48 AM ESTSevere Thunderstorm WarningFFCMontgomery, Toombs27 min
Feb 16, 8:00 AM ESTSpecial Weather StatementFFCJeff Davis30 min
Feb 16, 8:01 AM ESTSpecial Weather StatementFFCCandler14 min
Feb 16, 8:15 AM ESTSpecial Weather StatementFFCToombs15 min
Feb 16, 11:56 AM ESTWind AdvisoryFFCBanks, Barrow, Bartow, Butts, Catoosa, Cherokee and 47 more6 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.